# SDR SWI2025F00281

- Difficulty date: February 13, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N297SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000799
- Aircraft time: 13,654 hours, 9,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FORWARD FLOOR SEAT TRACK IS CORRODED JUST AFT OF THE FLOOR BEAM AT FRAME 17.     (C-CHECK RO 3/4/2025)    REMOVED AND REPLACED RH FORWARD FLOOR SEAT TRACK FR12-FR20 REF EMNB SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. RESTORED SURFACE PROTECTION AND APPLIED CIC REF EMB SRM 51-23-06, REF CPM 51-25-00-910-001-A. PO#: 325301, 326162
